# SDR 20001128AP004

- Difficulty date: June 8, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N173RA
- Make and model: Dhav DHC7102
- Aircraft serial: 38
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 75230416001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED COMPLIANCE OF AD 2000-02-07, EDDY CURRENT INSPECTION REVEALED ONE CRACK ON THE BAGGAGE DOOR AFT UPPER RETENTION PIN FITTING.  REMOVED AND REPLACED AFT UPPER RETENTION PIN FITTING IAW DEHAV MM.  (M)
